# SDR CALA2021110802057

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 80,944 hours, 17,868 cycles
- System (JASC): 3300 · Lighting System
- Part: Wire
- Part number: NA
- Condition: Damaged
- Location: 1l Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L UPPER EMERGENCY LIGHT WIRE BROKEN SECURED TERMINAL END EMERGENCY LIGHTS SYS OPS CHECKS NORMAL REF SWPM 20-10-13
